American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] W. G. Dwyer, S. Stolz and L. R. Taylor. On the dimension of infinite covers. Proc. Amer. Math. Soc. 124 (1996) 2235-2239. MR 1307514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Donald W. Barnes and Larry A. Lambe. A fixed point approach to homological perturbation theory . Proc. Amer. Math. Soc. 112 (1991) 881-892. MR 1057939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard M. Hain. On the indecomposable elements of the bar construction . Proc. Amer. Math. Soc. 98 (1986) 312-316. MR 854039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Keith Hardie and Peter Hilton. A note on module homotopy and chain homotopy . Proc. Amer. Math. Soc. 95 (1985) 662-664. MR 810182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1